# SDR DALA2019101105836

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SLAT 3 TRAILING EDGE LOWER AREA RH WING. PERFORMED PERMANENT REPAIR ON SLAT 3 TRAILING LOWER AREA RH WING AS PER SRM A319 57-44-21-300-011.
